# SDR GTIA040482

- Difficulty date: April 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR JAMB FS 385 LONGERON 19R L-ANGLE EXFOLIATED.  REMOVED L-ANGLE.  FABRICATED L-ANGLE.  INSTALLED L-ANGLE.
